# SDR DALA1013120195

- Difficulty date: June 11, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 60,058 hours, 8,696 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS ARE INOPERATIVE FROM ROW 6-20 LT SIDE.  MX REPLACED THE BATTERY AND CHARGER.  SYS OPS ARE NORMAL. (DL76L101506)
